# SDR IPXA2017111423583

- Difficulty date: November 13, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 50,622 hours, 16,333 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Stuck
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD PUMP AND ADP SHOW NO HYD PRESSURE WHILE RUNNING.  FOUND ISOLATED ACMP PRESSURE VALVE STUCK.   R & R THE VALVE IAW MM 29-11-08 AND RELAY K1 PANEL M1216. IAW STANDARD WIRE PRACTICES MANUAL 20-81-22.  CLOSED THE VALVE PREVENTED PRESSURE TO GET TO PRESSURE SWITCH.  SYSTEM CHECKED OK.
